# SDR DALA2016102807864

- Difficulty date: October 27, 2016
- Submitted: October 28, 2016
- Operation: Air carrier
- Aircraft: N925DL
- Make and model: Doug MD-88
- Aircraft serial: 49712
- Aircraft time: 73,384 hours, 55,676 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Psu
- Condition: Malfunctioned
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: G

## Discrepancy

DURING CABIN DEPRESSURIZATION  EVENT, PSU PANEL DID NOT OPEN AT SEATS 10ABC, 10DE, 13ABC, 12DE, 13DE, 14DE, 15DE, 16DE, 23DE, 24DE, 25ABC, 32ABC, 35ABC, 35DE, 36AB & 36DE.  RESET PSU PANELS AND PREFORMED MANUAL EJECT OF OXYGEN MASKS, ALL SEATS AND LAVS PASSED IAW AMM 35-20-00. REQUIRES ANEROID TEST ALL GENERATOR. PREFORMED ANEROID TEST. PREFORMED ANEROID TEST.
